MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 322-42-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 300-30-14 - equinoxe preserve stem 14mm.(b)(6) 320-08-42 - glenosphere exp 42mm +4mm offset.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.The revision reported was likely the result of compression screw fracture and infection.The cause of the compression screw fracture cannot be conclusively determined but may be related to improper seating of the baseplate, insufficient bone quality, insufficient number of compressions crews, and/or the reported ¿fall.¿ a secondary finding of prosthesis wear of the humeral liner was likely due to unintended impingement of the humeral liner against native glenoid bone.However, the series of events cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a patient underwent a left total shoulder arthroplasty.Subsequently, one (1) year and 3(three) months later, the patient experienced pain, a fall, and was diagnosed with an infection.As a result, the patient underwent a surgery where all implants were explanted and a spacer was used.The patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24071093
Report Number1038671-2026-00047
Device Sequence Number18486884
Product Code PHX
UDI-Device Identifier10885862593917
UDI-Public10885862593917
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K223833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number322-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/14/2026
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexMale